Time filter

Source Type

Shanghai, China

Shanghai Finance University , formerly known as Shanghai Banking School, was launched in 2003 through the joint efforts of the Shanghai Municipal Government and the People's Bank of China.Situated in Pudong New Area, SFU is near many multinational corporations and several universities. It sits on a campus with a total area of more than 45 hectares and a construction area of 25 hectares.At present, SFU has eleven schools and six departments, offering 25 majors. The students are from 23 provinces and municipalities of mainland China, Hong Kong, Macao and Taiwan. SFU also enrolls foreign students, with 600 from overseas. Currently the university has more than 8000 full-time students and a faculty of 717. 227 teachers hold senior professional titles and three are entitled to State Special Allowance by the China State Council. Wikipedia.

Shen D.,Shanghai Normal University | Shen D.,Shanghai Finance University | Wei M.,Shanghai Normal University
Automatica | Year: 2012

In this paper, we deduce equivalent conditions of controllability, stability and observability of a right invertible system C,A,B by applying the canonical decomposition of C,A,B obtained by Wei et al. [Wei, M., Cheng, X., & Wang, Q. (2010). A canonical decomposition of the right invertible system with applications. SIAM Journal on Matrix Analysis and Applications, 31(4), 1958-1981]. We also derive three equivalent sufficient solvability conditions of the non-regular row-by-row decoupling problem, which are generalization of necessary and sufficient conditions of the regular row-by-row decoupling problem. © 2012 Elsevier Ltd. All rights reserved.

Li X.,Fudan University | Jin Y.-Y.,Shanghai Finance University
Proceedings of the IEEE Conference on Decision and Control | Year: 2012

In this paper, we propose an epidemiological infective-hospitalized (IH) model and adopt a heuristic algorithm to predict the transition of infective individuals, which optimizes, at the metapopulation level, the IH model's approximation to the surveillance reports of (cumulative) laboratory confirmed cases. Applying to the data of the 2009 outbreak of a new strain of influenza A (H1N1) in the United States, we obtain the invasion tree along which the virus spreads from the source state reporting the first confirmed case to infect other states. Basically, the surveillance-data-based inference of invasion tree agrees with real epidemic pathways observed in outbreaks of influenza A (H1N1), which verifies the validity of our heuristic inference algorithm. © 2012 IEEE.

Wang F.,Fudan University | Wang K.,Shanghai Finance University
Nonlinear Analysis: Real World Applications | Year: 2013

This article considers the existence of global smooth solutions to the Cauchy problem in 3D incompressible magnetohydrodynamic(MHD) flows with mixed partial dissipation and magnetic diffusion. We prove that if the initial data satisfy || u0||H1+|| b0|| H1≤ε, where ε is a sufficiently small positive number, then the 3D MHD equations with mixed partial dissipation and magnetic diffusion admit global smooth solutions. © 2012 Published by Elsevier Ltd.

Guo L.,Shanghai Finance University | Song Z.-G.,Shanghai Ocean University | Xu J.,Tongji University
Communications in Nonlinear Science and Numerical Simulation | Year: 2014

In this paper, we present a Leslie-Gower type of food chain system composed of three species, which are resource, consumer, and predator, respectively. The digestion time delays corresponding to consumer-eat-resource and predator-eat-consumer are introduced for more realistic consideration. It is called the resource digestion delay (RDD) and consumer digestion delay (CDD) for simplicity. Analyzing the corresponding characteristic equation, the stabilities of the boundary and interior equilibrium points are studied. The food chain system exhibits the species coexistence for the small values of digestion delays. Large RDD/CDD may destabilize the species coexistence and induce the system dynamic into recurrent bloom or system collapse. Further, the present of multiple delays can control species population into the stable coexistence. To investigate the effect of time delays on the recurrent bloom of species population, the Hopf bifurcation and periodic solution are investigated in detail in terms of the central manifold reduction and normal form method. Finally, numerical simulations are performed to display some complex dynamics, which include multiple periodic solution and chaos motion for the different values of system parameters. The system dynamic behavior evolves into the chaos motion by employing the period-doubling bifurcation. © 2014 Elsevier B.V.

Wei M.,Shanghai Normal University | Shen D.,Shanghai Finance University
Automatica | Year: 2013

By applying the canonical decomposition of the right invertible system C,A,B obtained in Wei, Cheng, and Wang (2010), in this paper we derive a general formula of all solutions to the regular row-by-row decoupling problem. Based on this formula we characterize all attainable transfer function matrices for the decoupling and pole assignment problem in general cases. The results obtained in this paper extend those in the literature. © 2012 Elsevier Ltd. All rights reserved.

Discover hidden collaborations